# SDR DALA2025102107703

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 35,664 hours, 13,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7884326) EMERGENCY AISLE LIGHTS INOPERATIVE ROW 18-24. REPLACED BATTERY PER AMM 33-51-06. OPS CHECKED GOOD.
